# SDR SIMA20170316002

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 2,153 hours, 1,498 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEFT BRAKE FAULT ILLUMINATED WHEN LANDING GEAR EXTENDED.  PERFORMED EICAS RESET IWA ERJ 175 QRH FAULT CLEARED.
